# SDR MEX2003568

- Difficulty date: December 27, 2003
- Submitted: July 9, 2004
- Operation: Air carrier
- Aircraft: N158PL
- Make and model: Doug MD-88
- Aircraft serial: 49761
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38003681
- Condition: Smoke
- Location: Apu Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 422 - MEX-MIA - DUIRNG TRANSIT CHECK, WHEN THE GROUND POWER UNIT WAS CONNECTED, SMOKE WAS DETECTED IN THE PASSENGER CABIN.  BOTH A/C SYSTEM WERE TESTED BUT SMOKE CONTINUED.  THE WATER SEPARATORS WERE REPLACED AND SYSTEM WAS TESTED IAW MM 21-20-02, ALL CORRECT.  DURING OVERNIGHT SERVICE, IN MEX STATION THE APU WAS VERIFIED DETECTING INTERNAL DAMAGES AND AN INTERNAL OIL LEAKAGE.  THE APU WAS REPLACED AND SYSTEM TESTED IAW MM 49-00.  (M)
